# SDR SWAA2024020938788

- Difficulty date: January 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 24.75 WL 208.1 AT PASSENGER CABIN 2023-786112<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG 273A9110 SH 6 REV. A DWG 111A6000 SH 246 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[03] RII COMPLETED JOB
